# SDR DALA2015120207351

- Difficulty date: December 2, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 50,741 hours, 18,316 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB L/E GOUGED AT INBD END.   REPAIRED IAW SRM 55-10-01, FIG 101 ALLOWABLE DAMAGE 1 DETAIL 3 IDENTIFIED REPAIR PS 900-5-1, NR 04.
